Volume 3 Issue 5 [May 2015]


Title : The Unsteady MHD Free Convective Two Immiscible Fluid Flows in a Horizontal Channel with Heat and Mass Transfer

Authors : Joseph K.M1 , Peter A.1 , Asie P.E1 and Usman S2



Title : Proof of Goldbach’s conjecture

Authors : Boris Sklyar



Title : A Modified Optimal Electricity Distribution Algorithm for Xyz Electricity Distribution Zone

Authors : Peter Ayuba



Title : Left Semi derivations in Prime near-rings

Authors : Dr. D. Bharathi 1 , V. Ganesh 2


Call For Paper

Call for paper

Volume 5 Issue 4 April 2017

 Read More

Crossref - DOI

DOI : 10.18535/ijmcr

Social Link

Coming Soon

About Us

IJMCR is a scholarly open access, peer-reviewed, interdisciplinary, monthly and fully refereed journal focusing on theories, methods and applications in Mathematical and Computational Sciences.

Go to top